# SDR 96FDEA01420

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65183874
- Condition: Corroded
- Location: Bs 950-1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND INSTALLED NEW BELLY SKIN FROM BS 950 TO 1080.45, STR 26 LT TO 26 RT DUE TO MULTIPLE REPAIRS REQUIRED.  REMOVED AND REPLACED BELLY SKIN FROM BS 950 TO 1080.45 STR 26 RT TO STR 26 LT IAW RED EX EA 7-5330-29745.
